MathSciNet Relay Station
MathSciNet bibliographic data
MR1051605 (91c:58118) 58F22 (58F05 70H05)
Rabinowitz, Paul H. Homoclinic orbits for a class of Hamiltonian systems. Proc. Roy. Soc. Edinburgh Sect. A 114 (1990), no. 1-2, 33–38.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement